Bimbo Bear

Member
  • Content count

    56
  • Joined

  • Last visited

About Bimbo Bear

  • Rank
    Member
  • Birthday April 14

Profile Information

  • Gender
    genderfluid
  • Interests
    Sandwiches made with organic sand

Recent Profile Visitors

336 profile views
  1. I'm finally climbing out of the depths of my anhedonia. After fighting for some months now, I'm finding interest in at least a few things, but now I need peer support on how to spend the best chunk of my day. I wake up every morning bright eyed and bushy-tailed at around 6AM (automatically) or 7AM if I'm really sleeping in, and when I wake up, I usually check my phone for any important e-mails that might have popped up. After that, I do a small stretch and get out of bed, remembering to make it up again as I do so. From there, I just wait until an appropriate time (like 8AM) to go downstairs and eat my breakfast (if I eat too early, I'll get hungry earlier). While I wait, I usually just get dressed and buzz around my phone. Anyways, after I eat breakfast, I then go o the washroom to wash my face or bathe and brush my teeth. Then I brush my hair to make sure that I look presentable. And that's how I get ready for my day! But here's the problem: In the mornings, I have nothing else I have to do. School doesn't start until noon for me (I'm in college), so for some hours, I'm just on my own and it gets frustrating. I feel like I should be doing something with my mornings, but there's nothing I can think of doing after my morning routine. Any ideas on how I can burn time?
  2. @BrianOCD @sugarsugar @mcjimjam @Rabbit37 @Asha Okay guys, so time for an update! Apparently my pdoc says I should keep titrating down from the Latuda and starting the new medication while a drug rep they're working with might be able to help out with my prescription. And if that doesn't work, they just got a form from the pharmacy to fill out for a prior authorization, so things should be okay in the end after all. I just wish my pdoc would stop testing out all these brand new medications on me. It's a pain in the butt getting them at the pharmacy when they're that new, plus starting to make me feel like a guinea pig.
  3. That's actually something my pdoc has done before; giving me more sample packs I mean. So maybe that will work.
  4. My stupid impatient self already took one of the Vrylar pills, but it's still not too late to quit.
  5. I told my pdoc about my mixed episodes and she gave me two options. The first option was that we go up to 60 mg of Latuda and see how that works, and the second option was that I taper off the Latuda and start a new medication I have never heard of called 'Vraylar'. Like the absolute complete idiot that I am, I decided to go on Vraylar because it's supposed to target mixed episodes. So I got a 1 week starter pack of the lowest dose and a prescription for 3 mg to get filled at the pharmacy. Well, I went to the pharmacy and got the run-around. My insurance won't cover the medicine without prior authorization and the prior authorization can take days to complete. Right now I am feeling very alone and very afraid. I only have enough of these mystery pills for a week and I'm going off the only medicine that's ever worked for me. I'm scared, full of rage at myself and my pdoc, and actually started crying three times today in my panic. I hate feeling out of control like this. I just feel so helpless, because once my pills are gone, they're gone. And I don't see my pdoc for another few weeks, I'm afraid (this appointment happened today). I'm afraid to titrate off the Latuda. I'm not sure if I even will when risks right now seem so great. But what if this new medication works and we can work out a way for me to get my pills? I'm just so afraid and at wit's end right now. If anyone has any advice or suggestions or anything to say, feel free to comment. I'm just really scared right now. Edit: And I'm calling my pdoc first thing in the morning to talk about this.
  6. When your medications stop working, is that because your brain has gotten healthier and no longer needs the medicine dosage you're on to keep functioning? Or is it just because your body gets used to it? I'm asking because I'm praying my brain gets healthy again someday. I want the part of my brain that makes me happy to re-grow and come back. I want any damage done by my bipolar to heal. I just want to be normal a little bit, even if I must be on some kind of meds forever.
  7. I don't think I took my meds with enough calories last night, cuz all of today I felt like I was partially floating in and out of my body at about the speed of my pulse rate. It was weeeeeird.
  8. Gross. After some deep analysis of myself, I think I can safely say that this is an extended mixed episode with anxiety being an unfortunate symptom. That's fabulous. I just hope this doesn't mean I have to cancel what I'm currently on and try another med. I'd hate to go through withdrawals after coming so far with this medication I'm on.
  9. I'm currently taking 40 mg and my body temp is normal. 20 wasn't exactly enough for me, but the entire time I've been on it, it's worked wonders for me. I take it for BP II and it's relaxed a lot of my symptoms. I took 20 mg for a month or two before going up to 40 mg, but that's because that's how long it took for me to realize that I needed a higher dose.
  10. Recently I've been on an important search to find myself a religious place to call home. Ever since leaving my first religion and living as an agnostic for a few years, I now realize how much I need religion in my life, personally. So I've set out on a search, but there's a big problem with all of this. I've noticed this inexplicable rush to get the answers that I need. I have a thousand questions on my mind, I keep bouncing back and forth on what it is that I believe, and I feel like I need to know where I belong RIGHT NOW AT THIS VERY SECOND!!! It's not just with this either. When I'm in class, I have trouble focusing on what's being said, the end of class can't come soon enough, and even though it's easier for me to read (now that I'm on Latuda) I sometimes have trouble motivating myself to settle down and read, simply because doing that would mean I would have to s l o w d o w n. I hate having to slow down. I feel like molasses when I do. Even though I know I ought to, I just hate slowing down to do things like meditate, because it makes the minutes go by so much slower. I am no longer pacing like I used to and my enthusiasm for life isn't as high as it would be if I were hypomanic. But this kind of activity I've been experiencing seems a little too fast and stressful and not okay. So please be honest, do you think these are signs of anxiety or possibly my bipolar acting up? P.S. It could just be from my medication, but I've noticed that I've been more bitchy and moody with others for awhile now too (it's been months). It's getting harder to fake a smile and I notice my thoughts have been becoming more and more condescending (which is not good for someone in a "happy" workplace).
  11. Yep, I'm BP2
  12. I did, but not with this current Antipsych that I'm on. I got off of it because it was ineffective (plus I had just gotten diagnosed with bipolar), and I think she'd want to try it again because I still have the pills at home. Also, I was using it beneath the lowest dose, so I think that might have been a problem.
  13. Thank you, everyone, for your responses. I'm going to see my pdoc pretty soon and I have a feeling she'll try putting me on an SSRI again to help me with my anhedonia. Just curious, would an SSRI help? She's gonna try Viibryd with me again, if that makes any difference.
  14. So I recently upped my dosage of Latuda (with my pdoc's permission) because my depression was still lingering. I suppose it's still too early to tell, but I think it's making me feel a little bit better... though I'm not sure. My biggest issue was dealing with my anhedonia. For those who don't know, that's when you can't feel any pleasure from things that used to bring you joy before. With this recent dose increase, the anhedonia is retreating into the shadows, but I'm still not sure if it's gone yet. To be honest, I can't even remember what a life without this boredom would be like. I've been struggling with it for about 2 years now. I'm currently trying to find enjoyable things to occupy myself, but so far nothing except reading is working. There's nothing wrong with reading, I guess. I'm just confused because so many other things used to be fun for me before. I remember I used to like reading, writing, creating art, and shopping online for books to read. Now I'm only interested in reading, and the rest of the time I just want to lay down and rest. It feels relaxing, but I know it's not good for me to be that way all the time. To anyone else who has struggled with this, how did you overcome it? Was it just brain chemicals? Did you have to re-explore your interests all over again? How in heaven's name could a person get over this is all that I'm wondering, because it's really a drag to not be able to do anything except read for fun anymore. Even going on tumblr has lost its entertainment value, and I used to be addicted to going on there and posting on aesthetic blogs that I run.
  15. I'd apply pressure to the cuts to help it stop. Not a doctor or anything, but that's what I do whenever I start bleeding.